# SDR AALA202106049013

- Difficulty date: June 3, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N955NN
- Make and model: Boeing 737823
- Aircraft serial: 31199
- Aircraft time: 19,481 hours, 7,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Setscrew
- Condition: Out Of Position
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT COVER CAME OFF AT 20 D,E,F. REMOVED AND REPLACED SET SCREWS FOR EMERGENCY EXIT LIGHT COVER AT 20 D,E,F.
